Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Infant having constant ear infections with stuffiness. Had Zyrtec and cefrozil. What could be the underlying cause?

My 10 month old has constant ear infections. She is always stuffy. She is currently on day 7 of for a double ear infection, and 4 days before this course was on cefprozil (sp?) for another ear infection. After speaking to her Dr, we thought it is possible allergies could be an underlying cause of the constant congestion which in turn leads to the ear infections. 3 days ago I started her on 1/2 tsp a day of Zyrtec. She has since developed a wheezy cough . Could the Zyrtec cause a cough like this? I am concerned about continuing this drug if it is making her worse. Thank you for your help.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
THESE ARE ALLERGIES
A CHILD NEED ONLY BREAST MILK TILL 2 YEARS AND AFTER THAT NO MIL;K
IF YOU ADD MILK AND DIARY MANY HILDREN BEHAVE LIKE THIS AS ANIMAL PROTEINS ARE NOT COMPETIBLE WITH HUMAN PROTEINS
IF YOU WITHDRAW MILK AND DIARY COMPLETELY FROM DIET IT WILL REVERSE
ADD OTHER FOODS LIKE VEGETABLES FRUITS CEREALS ETC ANDWAIT TILL 2 YEARS
Answered: Wed, 5 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor